Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 29, Number 1

My Dad: An Engineer in Math and in the Real World
D. Burago.
St. Petersburg Math. J. 29 (2018), 1-2
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A panoramic glimpse of manifolds with sectional curvature bounded from below
K. Grove.
St. Petersburg Math. J. 29 (2018), 3-31
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A survival guide for feeble fish
D. Burago, S. Ivanov and A. Novikov.
St. Petersburg Math. J. 29 (2018), 33-41
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Fixed point theorem for periodic maps on locally symmetric manifolds
S. Weinberger.
St. Petersburg Math. J. 29 (2018), 43-50
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the stabilizers of finite sets of numbers in the R. Thompson group $F$
G. Golan and M. Sapir.
St. Petersburg Math. J. 29 (2018), 51-79
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Endomorphism rings of reductions of elliptic curves and abelian varieties
Yu. G. Zarhin.
St. Petersburg Math. J. 29 (2018), 81-106
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Affine hemispheres of elliptic type
B. Klartag.
St. Petersburg Math. J. 29 (2018), 107-138
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the total curvature of minimizing geodesics on convex surfaces
N. Lebedeva and A. Petrunin.
St. Petersburg Math. J. 29 (2018), 139-153
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Elliptic equations in convex domains
V. Maz′ya.
St. Petersburg Math. J. 29 (2018), 155-164
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
“Irrational” constructions in Convex Geometry
V. Milman and L. Rotem.
St. Petersburg Math. J. 29 (2018), 165-175
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sharp correspondence principle and quantum measurements
L. Charles and L. Polterovich.
St. Petersburg Math. J. 29 (2018), 177-207
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Combinatorial identities for polyhedral cones
R. Schneider.
St. Petersburg Math. J. 29 (2018), 209-221
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A quest for 5-point condition of Alexandrov’s type
A. Petrunin.
St. Petersburg Math. J. 29 (2018), 223-225
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society